MathSciNet Relay Station
MathSciNet bibliographic data
MR602900 55P20
Cohen, F. R.; May, J. P.; Taylor, L. R. $K({\bf Z},\,0)$ and $K(Z\sb{2},\,0)$ as Thom spectra. Illinois J. Math. 25 (1981), no. 1, 99–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement